AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 1, Année 2017

Saloua LABED,Brahim MEZERDI,
The maximum principle in optimal control of systems driven by martingale measures?, pp. 1095-1116
DOI : http://dx.doi.org/10.16929/as/2017.1095.94
ABSTRACT
ENGLISH We study the relaxed optimal stochastic control problem for systems governed by stochastic di erential equations (SDEs), driven by an orthogonal continuous martingale measure, where the control is allowed to enter both the drift and di usion coecient. The set of admissible controls is a set of measure-valued processes. Necessary conditions for optimality for these systems in the form of a maximum principle are established by means of spike variation techniques. Our result extends Peng's maximum principle to the class of measure valued controls.

FRANCAIS Nous étudions les problèemes de contrôle stochastique relaxées pour des systèmes gouvernées par des équations différentielles stochastiques (EDSs), dirigées par des mesures martingales orthogonales continues, avec un drift et un coefficient de diffusion contrôle. L'ensemble des contrôles admissibles est constituée de processus la valeurs mesures. On établit des conditions nécessaires d'optimalité en utilisant des preturbations fortes. Notre résultat généralise le principe du maximum de Peng pour la classe de contrôles les valeurs mesures.
Citer cet article
Saloua LABED,Brahim MEZERDI, (2017). The maximum principle in optimal control of systems driven by martingale measures?. Afrika Statistika . Volume 12(1), pp 1095-1116
Doi : http://dx.doi.org/10.16929/as/2017.1095.94













JAS
JAS



ok